Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized cells in generalized manifolds


Authors: Kyung Whan Kwun and Frank Raymond
Journal: Proc. Amer. Math. Soc. 11 (1960), 135-139
MSC: Primary 54.00; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0116316-7
MathSciNet review: 0116316
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Alexander, An example of a simply connected surface bounding a region which is not simply connected, Proc. Nat. Acad. Sci. U.S.A. vol. 10 (1924) pp. 8-10.
  • [2] Ralph H. Fox and Emil Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979–990. MR 0027512, https://doi.org/10.2307/1969408
  • [3] Armand Borel, The Poincaré duality in generalized manifolds, Michigan Math. J. 4 (1957), 227–239. MR 0098382
  • [4] Thomas R. Brahana, A theorem about local Betti groups, Michigan Math. J. 4 (1957), 33–37. MR 0083728
  • [5] F. Raymond, On factorization of generalized manifolds, Notices Amer. Math. Soc. vol. 5 (1958) p. 298.
  • [6] Paul A. White, On the union of two generalized manifolds, Ann. Scuola Norm. Super. Pisa (3) 4 (1950), 231–243. MR 0042113
  • [7] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491
  • [8] R. L. Wilder, Monotone mappings of manifolds. II, Michigan Math. J. 5 (1958), 19–23. MR 0097798

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 55.00

Retrieve articles in all journals with MSC: 54.00, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0116316-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society